# SDR IPXA2020102361594

- Difficulty date: September 29, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: ARB11374
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE INNER WEB IS CRACKED AT STA XOS 657.717.  REPAIRED CRACKED RT WING FIXED LEADING EDGE INNER WEB AT STA XOS 657.717, IAW VT-SAA EA 011-5730-01-A8617 REV I/R AND UPS EO MD11-5710-78277-A.  (MAJOR)
